# SDR ASAA2020012733972

- Difficulty date: January 23, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 38,206 hours, 11,232 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Fault Code
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT. GROUNDED - YES. APU FAULT CODE MESSAGE 49-41012. NO APU ROTATION SHUTDOWN. PER B737-800 FIM 49-40 TASK 803, APU FAULT CLEARED, NO OTHER FAULTS NOTED, APU STARTS NORMAL. INTERMITTENT FAULT.
